# SDR CA960923020

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Diamon DA20-A1
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warn Sys
- Part number: S004
- Condition: Contaminated
- Location: Tube Low Point
- Component: Diamon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) STALL WARNING SYSTEM, WATER FOUND IN THE TUBING WHERE THE TUBING IS AT ITS LOWEST POINT UNDER THE PILOTS SEAT. THE AMOUNT OF WATER FOUND WAS BLOCKING THE TUBING. SUBMITTER STATES THAT THERE IS NO WAY TO VISUALLY INSPECT THIS AREA DURING A PRE-FLIGHT (D.I.) AND BELIEVES IT WOULD AFFECT THE STALL WARNING SYSTEM.  REFERENCE SDR 96092319.
